sexologist-icon
Medicinal abortion
My wife is 3 weeks pregnant and i took her to a gynecologist for abortion. Gynac gave her mifepristone and then inserted misoprostol the next day vaginally. She didn't bleed and there was just spotting for sometime and white liquid discharge... Even after 3 days she hasn't bled nor she has had any cramps or spotting anymore
50 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Geetu Bhatia
Gynecologist 17 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Please get an ultrasound done...there may be a possibility that the medication did not work which sometimes happen...if everything else is fine you may need a surgical abortion
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.